MathSciNet Relay Station
MathSciNet bibliographic data
MR1765143 47G30 (35S05)
Toft, Joachim Regularizations, decompositions and lower bound problems in the Weyl calculus. Comm. Partial Differential Equations 25 (2000), no. 7-8, 1201–1234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement